MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10165-009-0181-1

Медицинская библиотека · Modern rheumatology · 2009

Leflunomide-induced polymyositis in a patient with rheumatoid arthritis.

Ochi Sae, Taniguchi Ken, Nagashima Masakazu

Клинический случайСтатьяПеревод в очереди

Аннотация

Although rheumatoid arthritis (RA) and myositis are major autoimmune diseases, co-occurrence of the two is rare. We treated a patient who developed polymyositis (PM) following the treatment of RA with leflunomide. Prednisolone (PSL) in combination with methotrexate (MTX) was effective in managing the PM, but the RA relapsed during the treatment. Based on the clinical course, we suspect that the PM was induced by the leflunomide treatment and suggest that clinicians should consider the possibility of this rare adverse event in cases of cholestyramine-resistant elevation of transaminases.

Для цитирования: Ochi Sae, Taniguchi Ken, Nagashima Masakazu. Leflunomide-induced polymyositis in a patient with rheumatoid arthritis.. Modern rheumatology. 2009. DOI: 10.1007/s10165-009-0181-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.